# SDR SWAA2019120239245

- Difficulty date: November 13, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER WEB AREA HAD SEVERAL SPOTS CORRODED AND SCRATCHED.          / R&R WEB PER SRM AND DWG.
